# SDR DALA2016062004848

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 72,853 hours, 33,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE ON CROSSBEAM SPLICING ON FRAME 16 FIRST HOLE FROM OTBD EDGE IN LATERAL AVIONIC COMPARTMENT.  
PERFORMED PERMANENT REPAIR LOCATION ON CROSSBEAM SPLICING ON FRAME 16 FIRST HOLE FROM OTBD EDGE IN LATERAL AVIONINC COMPARTMENT LT IAW ER/A 546735-14 AD.
